Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 424, NWS Des Moines, IA

July 20, 2008Boone County, Polk County, Story County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jul 20, 2008, 2:47 AM CDT for Boone County, Polk County, Story County, Iowa. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2008, 2:47 AM CDT (07:47 UTC)
Expired
Jul 20, 2008, 3:15 AM CDT
In force
28 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Boone County, IA, Polk County, IA, Story County, IA

The radar

The Des Moines radar (KDMX), 24 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:58 AM CDTHAIL 0.75Huxley, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 633 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
633 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 200747
SVRDMX
IAC015-153-169-200815-
/O.NEW.KDMX.SV.W.0424.080720T0747Z-080720T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
247 AM CDT SUN JUL 20 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL IOWA...
  NORTHERN POLK COUNTY IN CENTRAL IOWA...
  SOUTHERN STORY COUNTY IN CENTRAL IOWA...

* UNTIL 315 AM CDT.

* AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SHELDAHL...OR 22 MILES NORTH OF DES MOINES...AND MOVING EAST AT 37
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SLATER...KELLEY AND 8 MILES SOUTH OF AMES AIRPORT BY 250 AM CDT...
  HUXLEY AND ALLEMAN BY 255 AM CDT...
  CAMBRIDGE BY 300 AM CDT...
  ELKHART BY 305 AM CDT...
  MAXWELL BY 310 AM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 95 AND 111.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

LAT...LON 4178 9335 4176 9335 4175 9335 4171 9335
      4181 9382 4198 9381 4203 9334
TIME...MOT...LOC 0747Z 280DEG 32KT 4188 9370

$$
2 follow-up statements
000 
WWUS53 KDMX 200759
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
258 AM CDT SUN JUL 20 2008

IAC015-200808-
/O.CAN.KDMX.SV.W.0424.000000T0000Z-080720T0815Z/
BOONE IA-
258 AM CDT SUN JUL 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOONE COUNTY IS
CANCELLED...

AT 256 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 4176 9335 4175 9335 4172 9335 4171 9336
      4184 9368 4199 9369 4203 9334
TIME...MOT...LOC 0758Z 271DEG 34KT 4190 9356

$$

IAC153-169-200815-
/O.CON.KDMX.SV.W.0424.000000T0000Z-080720T0815Z/
STORY IA-POLK IA-
258 AM CDT SUN JUL 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR NORTHEASTERN POLK AND SOUTHERN STORY COUNTIES...

AT 256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HUXLEY...OR 22 MILES NORTH OF DES MOINES...MOVING EAST
AT 39 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAXWELL BY 310 AM CDT...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 98 AND 111.

TAKE COVER IF YOU ARE IN THE PATH OF THIS THUNDERSTORM. 

LAT...LON 4176 9335 4175 9335 4172 9335 4171 9336
      4184 9368 4199 9369 4203 9334
TIME...MOT...LOC 0758Z 271DEG 34KT 4190 9356

$$
000 
WWUS53 KDMX 200814
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
313 AM CDT SUN JUL 20 2008

IAC153-169-200823-
/O.EXP.KDMX.SV.W.0424.000000T0000Z-080720T0815Z/
STORY IA-POLK IA-
313 AM CDT SUN JUL 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POLK AND SOUTHERN
STORY COUNTIES WILL EXPIRE AT 315 AM CDT...

AT 309 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

AT 258 AM...PENNY SIZED HAIL FELL IN HUXLEY AS REPORTED BY STORY 
COUNTY SHERIFF. 

LAT...LON 4176 9335 4175 9335 4172 9335 4171 9336
      4184 9368 4199 9369 4203 9334
TIME...MOT...LOC 0813Z 271DEG 34KT 4190 9337

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:24 PM CDT, 11 hours 23 minutes earlier.

Area forecast discussion, Jul 19, 3:24 PM CDT, 11 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
324 PM CDT SAT JUL 19 2008

.SHORT TERM /TONIGHT/...
MORNING STRATUS HAS BECOME MORE CELLULAR THIS AFTERNOON THOUGH SOME
MVFR BKN CEILINGS REMAIN MAINLY OVER THE EASTERN HALF BECOMING MORE
SCT TO THE WEST. A COUPLE OF BOUNDARIES IN THE VICINITY WITH ONE
WARM FRONT MOVING INTO SW IA AND THROUGH CENTRAL NEBRASKA AND THE
OTHER NEAR FSD AND NORTHEASTWARD INTO MINNESOTA. THE NORTHERN
BOUNDARY WILL BE THE FOCUS FOR CONVECTION EARLY WITH BETTER UPPER
LEVEL KINEMATICS NEARBY TO FIRE CURRENT STORMS. GOOD DEEP SHEAR NEAR
50 KTS IS FAVORABLE FOR SUPERCELLS WITH LARGE HAIL AND DAMAGING
WINDS THE PRIMARY THREATS. A FEW TORNADOES ARE POSSIBLE THOUGH THE
LOW LEVEL SHEAR IS NOT AS STRONG. SOME DEVELOPMENT POSSIBLE FARTHER
SOUTH WITH ADVANCING SOUTHERN BOUNDARY WITH THE SFC IS CURRENTLY
UNCAPPED AND AWAITING A TRIGGER TO KICK IT OFF. TRIGGER WILL LIKELY
ARRIVE IN THE FORM OF OUTFLOW FROM NORTHERN STORMS OR SHORTWAVE
ENERGY FROM THE NORTHWEST. BEST POPS WILL BE BEFORE MIDNIGHT THEN
SOME LESSER ACTIVITY LINGERING.

.LONG TERM /SUNDAY THROUGH SATURDAY/...
EVEN AS TONIGHTS CONVECTION DEPARTS EASTWARD...DEVELOPING LOW
PRESSURE IN THE LEE OF THE ROCKIES WILL EXTEND A SFC-850 MB WARM
FRONT EASTWARD ACROSS THE AREA TOMORROW...WHICH SHOULD PROVIDE FOCUS
FOR ADDITIONAL STORM DEVELOPMENT. AN MCC WILL LIKELY DEVELOP OVER SD
OR NORTHEASTERN NEBRASKA DURING THE EARLY MORNING HOURS AND RIDE
DOWN THE SFC BDRY THRU CENTRAL/NORTHERN IA TOMORROW. DEPENDING ON
CONVECTIVE TIMING THERE IS SOME SEVERE THREAT AS A SUBTLE 500 MB
SHORTWAVE CROSSING THE AREA IN THE AFTERNOON/EVENING WILL PROVIDE
ENHANCED SHEAR...AND INSTABILITY WILL BE HIGH SOUTH OF THE SFC BDRY.

BEGINNING SUNDAY NIGHT SFC HIGH PRESSURE WILL BUILD INTO THE UPPER
MIDWEST EVEN AS THE AFOREMENTIONED LOW PRESSURE SYSTEM REGROUPS IN
EASTERN COLORADO...WITH THE BATTLE BETWEEN THE WIND FIELDS OF THESE
TWO SYSTEMS STALLING THE SFC FRONTAL BDRY NEAR SOUTHERN IA. GFS IS
STRONG ENOUGH WITH THE HIGH TO PUSH THE BDRY SOUTH INTO NORTHERN
MO...WHEREAS NAM AND ECMWF DONT QUITE GET IT THERE AND HANG IT UP
OVER FAR SOUTHERN IA. NORTH OF THE BOUNDARY RAIN CHANCES WILL BE
QUITE LOW FROM LATE MONDAY THRU WEDNESDAY MORNING...BUT ALONG AND
SOUTH OF THE BOUNDARY CHANCES FOR RAIN AND STORMS WILL PERSIST.

BY EARLY WEDNESDAY A DEEPER MID-LEVEL TROUGH WILL PROGRESS INTO THE
ROCKIES...WITH SFC LOW PRESSURE DEVELOPING ALONG THE LENGTH OF THE
HIGH PLAINS AND PUSHING THE SFC HIGH EASTWARD INTO THE GREAT LAKES.
THIS WILL BEGIN TO TURN OUR SFC FLOW TO SE AND THE OLD BDRY WILL
BEGIN TO PIVOT NORTHWARD OVER NE AND SD...CONFINING RAIN CHANCES TO
SOUTHWESTERN PORTIONS OF OUR CWA. THERE IS SOME DISAGREEMENT BTWN
GFS AND ECMWF AS TO EVOLUTION OF THE RESULTING SFC LOW/S AND PRECIP
FIELDS...HOWEVER THEY HAVE CONSISTENTLY BEEN PEGGING WED NIGHT/THURS
AS THE MOST LIKELY TIMES FOR THESE FEATURES TO PASS THROUGH OUR
AREA. HAVE THUS UPPED POPS TO CHANCE FOR THESE PERIODS...AND IF THE
SCENARIO HOLDS THEY WILL NEED TO BE RAISED FURTHER IN THE FUTURE.

&&

.AVIATION...19/18Z
MVFR CEILINGS STILL LINGERING OVER PORTIONS OF CENTRAL IOWA EARLY
THIS AFTERNOON THOUGH SCATTERING AND LIFTING HAS COMMENCED. EXPECT
MOST LOCATIONS TO RISE TO VFR BY 20Z. THUNDERSTORMS ARE EXPECTED TO
INITIATE TO THE WEST OF THE REGION THEN MOVE INTO NORTH CENTRAL IOWA
LATER THIS AFTERNOON AND INTO THE EVENING HOURS. ANOTHER ROUND OF
FOG AND POSSIBLE STRATUS DEVELOPMENT LOOMS TONIGHT MAINLY NORTH OF
HIGHWAY 30.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH FOR NORTHWESTERN
IOWA INCLUDING EMMET...PALO ALTO...KOSSUTH...AND WINNEBAGO COUNTIES
UNTIL 10 PM CDT.

&&

LONG TERM...LEE
SHORT TERM/AVIATION...DONAVON
Hazardous weather outlook, Jul 19, 4:06 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
406 PM CDT SAT JUL 19 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-202115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-
406 PM CDT SAT JUL 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS NORTHWEST IOWA AND ACROSS
NORTH CENTRAL IOWA LATE THIS AFTERNOON AND THROUGH THE EVENING. SEVERE
THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE
PRIMARY THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALLY
HEAVY RAINFALL MAY LEAD TO PONDING WATER AND SHORT TERM RISES ON
AREA STREAMS AND CREEKS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS. AGAIN...LOCALLY HEAVY RAINFALL MAY LEAD TO PONDING
WATER AND SHORT TERM RISES ON AREA STREAMS AND CREEKS. ADDITIONAL
THUNDERSTORM CHANCES EXIST MONDAY THROUGH WEDNESDAY...BUT IT IS TOO
EARLY TO DETERMINE FURTHER DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE THROUGH MIDNIGHT TONIGHT.

IAZ070>075-081>086-092>097-202115-
CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-
MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
406 PM CDT SAT JUL 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT WITH A SEVERE STORM POSSIBLE.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE DES
MOINES RIVER AND CHARITON RIVER. PLEASE REFER TO THE NATIONAL WEATHER
SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT...AND AGAIN MONDAY AFTERNOON AND
EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. LOCALLY
HEAVY RAINFALL MAY LEAD TO PONDING WATER AND SHORT TERM RISES ON
AREA STREAMS AND CREEKS. ADDITIONAL THUNDERSTORM CHANCES EXIST
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE SUNDAY AND AGAIN LATE MONDAY.

In the hours before

Local storm report, Jul 19, 9:01 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SAT JUL 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     4 SE WATERLOO           42.45N 92.31W
07/19/2008  M58 MPH          BLACK HAWK         IA   DEPT OF HIGHWAYS

&&

BMOYER
Local storm report, Jul 19, 9:03 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
903 PM CDT SAT JUL 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND GST     4 SE WATERLOO           42.45N 92.31W
07/19/2008  M67.00 MPH       BLACK HAWK         IA   MESONET

            CORRECTED FROM MPH TO KNOTS

&&

BMOYER
Local storm report, Jul 19, 9:18 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT SAT JUL 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             DES MOINES              41.58N 93.62W
07/19/2008  E0.88 INCH       POLK               IA   TRAINED SPOTTER

&&

MRUSSELL
Local storm report, Jul 19, 9:32 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
932 PM CDT SAT JUL 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     HAIL             4 WNW DES MOINES INT AI 41.56N 93.74W
07/19/2008  E0.75 INCH       POLK               IA   TRAINED SPOTTER

            INTERSECTION OF MERLE HAY ROAD AND DOUGLAS.

&&

RDONAVON
Local storm report, Jul 19, 10:14 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1014 PM CDT SAT JUL 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     DES MOINES              41.58N 93.62W
07/19/2008  M59 MPH          POLK               IA   ASOS

            AT DES MOINES INTERNATIONAL AIRPORT.

&&

BFILLBAC

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:02 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright43 min
Jul 19, 7:34 PM CDTTornado WarningDMXAudubon, Carroll, Guthrie41 min
Jul 19, 7:38 PM CDTSevere Thunderstorm WarningDMXCalhoun, Greene, Webster52 min
Jul 19, 7:42 PM CDTTornado WarningDMXGrundy, Hardin, Marshall33 min
Jul 19, 7:44 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Grundy, Hardin, Tama46 min
Jul 19, 8:18 PM CDTSevere Thunderstorm WarningDMXMarshall, Poweshiek, Tama37 min
Jul 19, 8:26 PM CDTTornado WarningDMXTama34 min
Jul 19, 8:35 PM CDTAreal Flood AdvisoryDMXBlack Hawk, Boone, Grundy, Jasper, Marshall, Polk and 3 more3 hr
Jul 19, 8:48 PM CDTAreal Flood AdvisoryDMXAudubon, Carroll, Dallas, Greene, Guthrie, Polk116 min
Jul 19, 9:22 PM CDTSevere Thunderstorm WarningDMXPolk, Warren27 min
Jul 19, 9:48 PM CDTAreal Flood AdvisoryDMXJasper, Mahaska, Marion, Polk, Poweshiek, Warren114 min
Jul 19, 10:07 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren38 min
Jul 19, 10:29 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe, Warren30 min
Jul 19, 11:08 PM CDTSevere Thunderstorm WarningDMXWapello28 min
Jul 20, 9:28 AM CDTRiver Flood WarningDMXMahaska4 days
Jul 20, 3:10 PM CDTFlash Flood WatchDMXAdair, Audubon, Black Hawk, Boone, Bremer, Butler and 25 more14 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.